# SDR SWAA2021071485105

- Difficulty date: June 16, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS500A - BS500D RBL23 WL156. ; / [01] REMOVED SIDEWALL SUPPORT ANGLE AT BS500A-500D; RBL23; WL156 IAW SRM 51-40-02  REMOVED CORROSION ON SIDEWALL SUPPORT ANGLE L:2'; W:1'; D:0.009';WAS FOUND OUT OF LIMIT DUE MATERIAL LOSS EXCEED 10% OF THICKNESS IAW SRM 53-00-53-1A-2; [02] VERIFIED; [03] FABRICATED LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS500A-BS500D RBL23 WL156; FROM EXTRUSION BAC1496-444#7075T62 LOT#1440365-1; IAW SRM 51-40-05-0G-0 AND DWG 143A7500;
